# SDR KCSA2021030106

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 75,033 hours, 13,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Crew Rest
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST, CAUTION AFTER LIFT OFF. REF TO QRH. PERFORMED INSPECTION OF FUMES IN CABIN IAW FIM 21-00 TASK 810. NO DEFECTS NOTED. NO SMOKE IN CABIN DURING ISSUE SUSPECT EXTERNAL FLUID INGESTION
